# SDR MALA976582

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti Ice Valve
- Part number: 6058T80P03
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIR VALVE LIGHT ILLUMINATED WHEN ENGINE ICE SELECTED ON.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED ANTI ICE VALVE IAW CMM CHAPTER 75, ALL CHECKS GOOD.
